# SDR AU961021

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 7414 · Magneto/Distributor
- Part: Seal
- Part number: 10357592
- Condition: Loose
- Location: Elec Pwr Supply
- Component: Bendix, S6RSC205
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO OIL SEAL LOOSE IN HOUSING ALLOWING MAGNETO TO FILL WITH  OIL
